# SDR DHL2003755011

- Difficulty date: December 11, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N755DH
- Make and model: Boeing 727225
- Aircraft serial: 21857
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER T/O, GEAR LEVER MOVED FROM UP TO OFF, THE RED DOORS LIGHT AND THE AMBER RIGHT GEAR DOOR ILLUMINATED.  PERFORMED ABNORMALS.  ALL DOOR LIGHTS EXTINGUISHED.  ADJUSTED RIGHT MLG DOOR SWITCH IAW B-727 M/M 32-62-11.  OPS CHECKED GOOD IAW B-727 M/M 32-62-11.
